# SDR AUS20011317

- Difficulty date: December 12, 2001
- Submitted: January 4, 2002
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Worn
- Location: Electrical Power
- Part time: 20,400 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) AIRCRAFT WIRING WORN THROUGH INSULATION. THE WIRING RUNS THROUGH METAL CONDUITS IN THE WINGS AND TAIL SECTIONS. WIRING IN LT AND RT AC CONTACTOR BOXES ALSO WORN.
